# SDR SCNA20221118145

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 59,138 hours, 32,498 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT 713571:   ON APPROACH FLAPS STUCK AT JUST UNDER 1 WITH THE FLAPS HANDLE IN 5.  ORH RUN FLAPS EXTENDED TO 15.  NO OTHER ISSUES.  RESOLUTION:  OPERATIONAL CHECK FLIGHT SATISFACTORY. NO DEFECT NOTED.  W/O 74930: FOUND MSG 27-52260.PERFORMED FIM TASK 27-51 #820 REPLACED LT & RT FLAP POS XMITTER REF M/M 27-58-00.REPLACED FLAP POS INDICATOR REF M/M 27-58-02.REPLACED #7 SKEW SENSOR REF M/M 27-59-01.PERFORMED SUN COUNTRY WORK SCOPE FOR FLAP ASSYMETRY/LOCKOUT MINIMUN WORK SCOPE.WILL NEED TO AQUIRE TORUE STRIPE MATERIEL AND APPLY TORQUE STRIPE.
